I'm 16, 6'1 and weigh around 120-130 pounds. I was diagnosed with GAD. So my doctor proscribed me Lexapro 5MG. I've been on it for 3 1/2 weeks now. I was feeling pretty good for 2 1/2 weeks, and that was until a had a full blown panic attack last night and now I feel kind of like my old bad self. My anxiety is still slightly there but now I just feel very strange it's hard to explain. I don't feel like throwing up often, and my heart doesn't race. But I just don't feel right. I am still taking the 5MG because I can't see my doctor for another 2-3 weeks. I am just confused on what to do? Could all of this stuff just be in my head? I have never felt like hurting myself or anybody. I still do all the normal stuff I do but just don't feel right. Would you recommend using my dosage?
Help with Lexapro? 3 Weeks?
Coutinho; Your doing just fine. I think what you should do is you or your parent. Put a call in to the doctor and get a dose adjustment. 5mg is very low even taking your age and weight !!! It's fine to start at this dose but let the doctor know you are having a bit of break through anxiety and panic attacks due to your condition and You think you need to go up in dose.( now remember when the doctor increase the dose some people with these medications sometimes even have a increase in anxiety and other side effects for a couple of weeks. Then the way these medications work is it really takes a full 6 to 8 weeks to get the full benefits of this medication. Don't feel strange this is the medication working and remember try and take this medication about the same time each day give or take an hour.at most and you must not miss dose's. But at the point you are at the side effects if you had any should not be that bad and it would only be about another 2 to 3 weeks where you should be feeling better in your situation. Best wishes and please let us know how your doing. Remember if you have not learn, Some of the breathing techniques, And other things to do to help along with the medication to help you deal with all of this they really do help. And remember your not alone so many people suffer from the same condition. Glad you have good parent's And a healthy relationship with them or whoever talking about it more than I'm fine helps use your parents as a sounding board. or whoever your comfortable speaking with on a daily basis. you don't have to feel alone in this. Chuck1957 LIFE GET BETTER your going to be just fine.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2012 • 4 answers
Posted 18 Feb 2015 • 2 answers
Hi. My doctor recently switched me to Escitalopram (generic for Lexapro) from Celexa and I took 10mg
Posted 27 Dec 2015 • 2 answers
Posted 29 Jun 2016 • 1 answer
Posted 15 Aug 2016 • 2 answers